MathSciNet Relay Station
MathSciNet bibliographic data
MR2381497 (2008k:82136) 82D37 (45A05 82B44)
Uchaikin, Vladimir V.; Sibatov, Renat T. Fractional theory for transport in disordered semiconductors. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 4, 715–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement